Thrush

Heya , New to this ,

I am 16 years old , I am on the pill and have been for a few years now , I have been with someone for 7 months now and we just started to get sexually active and now I think I have thrust , too scared to go see my doctor as I am very shy and not keen on most of them and scared to go to the pharmacy to get stuff , anyone have any tips on how to get rid of it and do u think my pill causing this ??

4 Replies

oldestnewest
  • It will not be anything to do with the pill luv I get thrush after sex, buy the tablet Fluconazole the cheapest is Amazon its about £2 if you buy from the chemist it could cost up to £10 sorry if this email is late , I lost all emails x

  • Great , Thank you , I just struggled find the confidence to talk about this kinda stuff but I got it sorted x

  • Sex can cause thrush, it's awful. You can buy a tablet over the counter but ., it costs hell of a lot go on Amazon and ask for fluconazole they will text you a few questions but you will be sorted xx

  • Try and pluck up the courage and go to the doctor my dear as it is always better to get these things diagnosed by a professional. He may prescribe a cream and/or pessary. If all else fails try proskin candida. It's natural and works well. You can get it on-line.

You may also like...